| Model Number |
402265 |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Reported intermittent oversensing on the rv channel in recordings transmitted to home monitoring.Increasing the gain reveals multiple additional deflections on the baseline, however patient also has an lvad and it was unclear whether there is a lead integrity concern or emi from the lvad is intermittently being sensed.Full lead evaluation was recommended.Lead remains implanted.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.
Additional Manufacturer Narrative
Combination product: yes.The lead is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.